# SDR SWIA202056755

- Difficulty date: December 11, 2020
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT WING OUTBOARD FLAP - OUTBOARD AFT LOWER HINGE LUG FITTING HAS CORRODED HARDWARE.   (C-CHECK) RO 3/8/2021    REMOVED LEFT WING OUTBOARD FLAP - OUTBOARD AFT LOWER HINGE LUG FITTING HARDWARE REF CRJ700 AMM 57-53-27-000-803 (CONFIG A01) STEPS 4.A.(4)(5)(6).  INSTALLED NEW LEFT WING OUTBOARD FLAP - OUTBOARD AFT LOWER HINGE LUG FITTING HARDWARE REF CRJ700 AMM 57-53-27-400-803 (CONFIG A01).
